# SDR SWAA2022040784646

- Difficulty date: March 16, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 20,559 hours, 9,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#49-186 AFT CARGO COMPARTMENT FLOOR AFT HOCKY STICK SCUFF PLATE CORRODED / [01] VERIFIED AND REPLACED AFT CARGO COMPARTMENT AFT CARGO TIEDOWN PLATE ON PARTS RACK IAW IPC 25-52-10-04 AND BOEING DWG# 453A2600 ID:0026 REV:D;[02] VERIFIED STEP 1 AUDIT CW
